# SDR DALA2024052405493

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 61,904 hours, 32,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 DIRTY SOCK SMELL. CORRECTIVE ACTION: PERFORMED WORK CARD 0550-2002 AND COMPLIED WITH WC # 2100-2005 (ECS DECONTAM. (0356979)
